# SDR ASOA2016042214723

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 27,119 hours, 19,317 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR F/A FLASHLIGHT INOPERATIVE.  R & R AFT F/A FLASHLIGHT BATTERIES, OPS CHECK GOOD AT THIS TIME IAW AMM25-61-00.
